# SDR 95ZZZX6205

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N491HL
- Make and model: Bolkms BO105S
- Aircraft serial: S664
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Part number: 4619201011
- Condition: Flange Damage
- Location: M/R Gearbox
- Part time: 5,575 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY, THE RIGHT OIL PASSAGE O-RING FLANGE WAS FOUND DAMAGED.  THE DAMAGE WAS OBVIOUSLY NOTED DURING LAST OVERHAUL DUE TO THE INSTALLATION OF 2 O-RINGS TO MAKE IT SEAL.
